Aa
A
A
A
Close
Diabetes - Type 2 Community
3.43k Members
Avatar universal

Is hoarseness caused by Metformin permanent?

I recently started taking Metformin & have developed hoarseness.
1 Responses
15695260 tn?1549596713
Hello and welcome to MedHelp's forums.  Thanks for the question but we are sorry you are experiencing this side effect with Metformin.  Please talk to your doctor about this.  It is a common side effect  https://www.mayoclinic.org/drugs-supplements/metformin-oral-route/side-effects/drg-20067074.  It is transient for many people meaning it will go away as you get used to the medication.  There may be a dosing adjustment needed.  Please speak to your doctor about it.  
Have an Answer?
Top Diabetes Answerers
231441 tn?1333896366
Manila, Philippines
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Here are three summertime recipes that will satisfy your hunger without wreaking havoc on your blood sugar.
If you have prediabetes, type 2 diabetes isn’t inevitable. Find out how you can stop diabetes before it starts.
Diabetes-friendly recipes and tips for your game day party.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Simple ways to keep your blood sugar in check.
8 blood sugar-safe eats.